# SDR CALA2015012300066

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 79,750 hours, 8,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EPAS BATTERY, OPERATIONS CHECK FAILED IAW WC 25-5210-1-9801 STEP1 D & E.  OPERATIONAL BATTERY PACK, NO HELP.  SEE ATTACHED 44.0008.  REPLACED L4 DOOR MODE SELECT SWITCH & DOOR OPEN SWITCH.  ALL CHECKED GOOD IAW AMM 52-11-28.
